2017
Том 69
№ 9

All Issues

Group-Theoretic Description of Riemannian Spaces

Samokhvalov S. E.

Full text (.pdf)


Abstract

We show that the geometric structure of an arbitrarily curved Riemannian space is locally determined by a deformed group of its diffeomorphisms.

English version (Springer): Ukrainian Mathematical Journal 55 (2003), no. 9, pp 1497-1509.

Citation Example: Samokhvalov S. E. Group-Theoretic Description of Riemannian Spaces // Ukr. Mat. Zh. - 2003. - 55, № 9. - pp. 1238-1248.

Full text